# SDR SWIA202157219

- Difficulty date: February 13, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-899
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER INBOARD SEAT APPROX TRACKS FS 677 TO 988 HAS CORROSION GOUGES AND SCRATCHES AS MARKED   (C-CHECK RO 4/1/2021)    EVALUATED CORROSION AND DAMAGE TO SEAT TRACK LOCATED ON LBL9 FROM FS677.00 TO FS847.00 IAW CRJ700 SRM 53-41-49-101-001-A01 AND FOUND OUT OF LIMITS SINCE ONLYONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS SECTION. SEAT TRACK WILL BE REPLACED ON JOB:71029374 OP: 52 CAMP#: 22306889. / EVALUATED CORROSION AND DAMAGE TO SEAT TRACK LOCATED ON LBL9 FROM FS847.00 TO FS988.00 IAW CRJ700 SRM 53-51-49-101-001-A01 AND FOUND OUT OF LIMITS SINCE ONLYONE TYPE OF DAMAGE IS ALLOWED AT ANY TYPICAL CROSS SECTION. SEAT TRACK WILL BE REPLACED ON JOB:71029374 OP: 53 CAMP#: 22306891.
